# SDR C2XA09TY122

- Difficulty date: June 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 18,476 hours, 9,899 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 14547670401
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING C-CHECK THE VENTRAL TANK WAS FOUND CHAFED FROM CONTACT WITH PANEL 197BB.  THE VENTRAL TANK WAS REPAIRED IAW EC 2810-01053.  A/C STILL IN C-CHECK.
